# SDR IXXA20180423019

- Difficulty date: March 8, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 60,327 hours, 20,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 149N7022
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW BS 1040 BULKHEAD ABOVE ECS DUCT,STIFFENER IS CORRODED AT FASTENER.  REMOVED & REPLACED THE CHANNEL STIFFENER IAW SRM 51-40-02 & 58-757-35-0024.
